# SDR CA050510016

- Difficulty date: May 9, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0198
- Aircraft time: 1 hours, 7 cycles
- Engine: Pwa PT6A67
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 512983
- Condition: Twisted
- Location: Fuel Distri
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS DISCOVERED THAT THE FUEL LINE WAS TWISTED, THUS RESTRICTING FLOW.  IT WAS ALSO NOTED THAT THE WATER RUDDER RETRACT CABLE PULLEY WAS CHAFING ON THE FUEL LINE.  THE LINE WAS INSPECTED AND REPOSITIONED.
